Minimising the number of gap-zeros in binary matrices

Glass, CA and Shakhlevich, NV (2013) Minimising the number of gap-zeros in binary matrices. European Journal of Operational Research, 229 (1). 45 - 58. ISSN 0377-2217

Abstract

Metadata

Authors/Creators:
  • Glass, CA
  • Shakhlevich, NV
Copyright, Publisher and Additional Information: (c) 2013, Elsevier. NOTICE: this is the author’s version of a work that was accepted for publication in the European Journal of Operational Research. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in the European Journal of Operational Research, 229, 1, 2013, 10.1016/j.ejor.2013.01.028.
Keywords: Combinatorial optimisation; Binary matrices; Consecutive ones property; Scheduling; Heuristics
Dates:
  • Published: 16 August 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Jun 2014 11:17
Last Modified: 21 Jul 2014 03:33
Published Version: http://dx.doi.org/10.1016/j.ejor.2013.01.028
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.ejor.2013.01.028

Share / Export

Statistics